# SDR DHLA2010807505

- Difficulty date: November 25, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,770 hours, 29,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE PAINT AND INSPECT FUSELAGE SKIN FOR DEEP SCRATCHES AT STA 1360 L-24L. PERFORMED MAJOR REPAIR IAW SRM 53-2-1-FIG 7 SHEET 2,23,24 AND TR NR 53-203 DTD 01/21/08.  THIS IS A CLASS 1 REPAIR INITIAL INSP 4,000 LC, REPETITIVE 4,000 LC NEXT REINSPECTION DUE 33.246LC
